# SDR ASOA2013030803115

- Difficulty date: March 4, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 22,408 hours, 15,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY DEAD.  CHARGED EMERGENCY LIGHTS POWER SUPPLY WITH ACFT POWER. DISCREPANCY NO LONGER EXISTS IAW NO FURTHER ACTION IS REQUIRED.
